Back Pain Too??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lupusnewbie
Regular Member


Date Joined Aug 2011
Total Posts : 52
   Posted 8/22/2011 8:33 PM (GMT -6)   
OK...I understand crashing, nausea, dry eyes, knee and joint pain, extreme fatigue, brain fog, but BACK PAIN??? I didn't DO anything to bring it on.  Is this also something that happens with Lupus??  I'm wearing a Thermowrap with magnets and wondering why my back suddenly hurts so much.  Anyone out there with SLE have this problem too???? eyes   

Lynnwood
Veteran Member


Date Joined May 2005
Total Posts : 7723
   Posted 8/22/2011 9:16 PM (GMT -6)   
Any muscle/joint/organ/etc can become inflamed from Lupus and cause pain --

Remember Lupus can (and might) suddenly decide *ANY* body part is a foreign object and attack it!!!

It sucks and it happens -- that's why so many of us take prednisone to fight back at the inflammation. If you don't have a prescription anti-inflammatory, try ibuprofen it helps in many cases - take the FULL recommended dosage.

My back hurts at the moment as well as my ankle & knee, elbow & wrist! Fun, fun, for all! (Not!)
Lynnwood, Lupus & Sjogren's Moderator
DIAGNOSING-LUPUS & LUPUS-RESOURCES
"Life is far too important to be taken seriously" - Oscar Wilde

lupusnewbie
Regular Member


Date Joined Aug 2011
Total Posts : 52
   Posted 8/23/2011 6:46 AM (GMT -6)   
The pain is back in the hip again.  I use Arnica gel. Going to try and play tennis this morning, as two days of inactivity did me more harm than good.  I have Mobic - 7.5 mg. Will take that when I get home. Can't take anything for 4 hours after taking Synthroid.  Hope Mobic works, as my grand babies will be here in 24 hours!  The good news is that we're not getting a direct hit from Irene...just Tropical Storm conditions!  I do understand that the slightest muscle pull is probably exacerbated by the SLE.  Our bodies take a beating all the time!!  Thanks for your response.

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 8/23/2011 6:21 PM (GMT -6)   
Why are you waiting four hours after synthoid? My doctor told me to wait thirty minutes then take my other meds. It's only aluminum and magnisium contained meds you have to wait for four hours after.
Lupus has been attacking my back too. I've got degenerative disk and facet disease and it loves to flare in my back a lot. Some days (like today) it hurts for anything to touch it.
Joy

lupusnewbie
Regular Member


Date Joined Aug 2011
Total Posts : 52
   Posted 8/23/2011 6:39 PM (GMT -6)   
Joy:
My doctor told me one hour before drinking or eating anything after taking my Synthroid and absolutely no meds for four hours. There are also foods that can interfere with Synthroid which affects your metabolism if you take it...walnuts are a definite no-no. Cruciferous vegtables (broccoli, cauliflower, cabbage, et.) as well. I've communicated this information to friends on Synthroid and when they eliminated those foods from their diet, they were able to lose weight more easily. As long as I've been on Synthroid (cannot tolerate the generic), I have not had a weight problem. Lupus is very new in my life, and so is adjusting to having a lot of pain. The Thermowraps do help with the back pain.

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 8/24/2011 6:08 PM (GMT -6)   
Interesting about the time gap. I do know about all the special foods (don't forget the sweet taters).
Joy

lupusnewbie
Regular Member


Date Joined Aug 2011
Total Posts : 52
   Posted 8/24/2011 8:12 PM (GMT -6)   
Joy:
Sweet potatoes?  Never heard that one. I eat them a lot..including sweet potato fries.  I thought just the walnuts and cruciferous veggies.....hmmm

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 8/25/2011 4:20 PM (GMT -6)   
I went to some website when I first started Synthiod and looked up everything I could about it and what not to eat or take with them. I also got the book "Thyroid for Dummies". It has a lot of information that is easy to understand about it.
Joy

lupusnewbie
Regular Member


Date Joined Aug 2011
Total Posts : 52
   Posted 8/25/2011 4:37 PM (GMT -6)   
Glad you told me! Many people argue with me when I tell them that certan foods need not be eaten when on Synthroid, and they tell me I m nuts, and then they complain that they can't lose weight! Also, soy is bad, but, all salad dressings are made with soy, so we can't eliminate everything. Thyroid disease was at one time considered AI as well. I started with that 4 years ago, and now the SLE. It really shows its ugly head when you have company. My kids are here from Maryland with two babies, and I am really feeling it! I try and rest when I can..but with a 2 year old and a 7 month old, and two adults who eat all day.....not easy! Thanks for the info Joy!

slm6
Regular Member


Date Joined Aug 2010
Total Posts : 50
   Posted 8/25/2011 5:36 PM (GMT -6)   
I have a lot of pain in my back as well. I have three fusions in my cervical spine and spinal stenosis. The pain starts there and just spreads. It is always in my left hip and right shoulder as well. It's like a festering bug that goes from spot to spot, joints to muscles, and organ to organ.
SLE Lupus, Epilepsy, Spinal Stenosis
Plaquenil, Keppra, Medrol, Vicoden, VitaminD/Calcium, Ambiem

Make the best of every day.. You never know what tomorrow will bring you!
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 6:05 PM (GMT -6)
There are a total of 3,004,432 posts in 329,145 threads.
View Active Threads


Who's Online
This forum has 161738 registered members. Please welcome our newest member, Rosheen.
193 Guest(s), 6 Registered Member(s) are currently online.  Details
Kent M., island time, 3timechamp, Tudpock18, Woodduck12, Korissa